| Model Number |
1002835 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced infusion set steel cannula was bent on (b)(6) 2026.The blood glucose level was high at the time of event, and the patient was treated by correction bolus via pump.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.